# SDR UPS02439546

- Difficulty date: September 29, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 3210 · Main Landing Gear
- Part: Rod
- Part number: UKN
- Part serial: UKN
- Condition: Sheared
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LEFT BODY GEAR DOOR AND GEAR UNSAFE LIGHT CAME ON,    GEAR CYCLED GEAR AND STILL HAD SAME RESULT.ACFT RETURNED TO PHL . M246067     FOUND RETRACT CYL ROD SHEARED. REPLACED LT BODY GEAR RETRACT CYL PER MM 32-33-01. OPS CK NORMAL. M246067 CLEARED.
